# SDR ASOA2015042212627

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 34,643 hours, 31,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN AT ENTRANCE BULKHEAD INOPERATIVE.  R & R SIGN IAW AMM 33-51-10.  SYS OPS CHECKED GOOD.  NO FURTHER ACTION.
